# SDR DXTA200803180

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "PITCH FEEL FAIL" AMBER CAS MESSAGE ILLUMINATED AT 3000 FEET AFTER TAKEOFF.  MESSAGE WENT OUT AFTER LANDING.  (S)
